Robust decentralized stabilization of Markovian jump large-scale systems: A neighboring mode dependent control approach

Citation

Ma, S, Xiong, J, Ugrinovskii, V et al 2013, 'Robust decentralized stabilization of Markovian jump large-scale systems: A neighboring mode dependent control approach', Automatica, vol. 49, no. 10, pp. 3105-3111pp.

Year

2013

Field of Research

  • Control Systems, Robotics And Automation

Updated:  25 May 2024 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers